RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 796–799 (Mi mz2754)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

An identity for generalizing the hypergeometric integral

E. A. Ulanskii

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/mzm2754

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 741–744

Bibliographic databases:

UDC: 517.588
Received: 28.11.2005

Citation: E. A. Ulanskii, “An identity for generalizing the hypergeometric integral”, Mat. Zametki, 79:5 (2006), 796–799; Math. Notes, 79:5 (2006), 741–744

Citation in format AMSBIB
\Bibitem{Ula06}
\by E.~A.~Ulanskii
\paper An identity for generalizing the hypergeometric integral
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 796--799
\mathnet{http://mi.mathnet.ru/mz2754}
\crossref{https://doi.org/10.4213/mzm2754}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249140}
\zmath{https://zbmath.org/?q=an:1143.33006}
\elib{http://elibrary.ru/item.asp?id=9198922}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 741--744
\crossref{https://doi.org/10.1007/s11006-006-0086-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747829200}


Linking options:
  • http://mi.mathnet.ru/eng/mz2754
  • https://doi.org/10.4213/mzm2754
  • http://mi.mathnet.ru/eng/mz/v79/i5/p796

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalmykov M.Yu., Warda B.F.L., Yost S.A., “Multiple (inverse) binomial sums of arbitrary weight and depth and the all-order $\varepsilon$-expansion of generalized hypergeometric functions with one half-integer value of parameter”, JHEP, 2007:10 (2007), 048, 27 pp.  crossref  mathscinet  isi  scopus
    2. E. A. Ulanskii, “A Generalization of an Identity for Integrals of Hypergeometric Type”, Math. Notes, 98:2 (2015), 352–354  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:246
    Full text:75
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019